Journal article

Fréchet and robust statistics

  • Ronchetti, Elvezio Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2006
Published in:
  • Journal de la Société Française de Statistique. - Société Française de Statistique. - 2006, vol. 147, no. 2, p. 73-75
Language
  • English
Classification
Economics
License
License undefined
Identifiers
  • RERO DOC 6680
Persistent URL
https://susi.usi.ch/usi/documents/317908
Statistics

Document views: 2 File downloads:
  • ronchetti_JSFS_2006.pdf: 1